# SDR P5CA9600953

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Part number: 65B079223
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER L-1 DOOR LOWER TORQUE TUBE PIVOT HINGE BEARING FITTING.  REPLACED FITTING PER BOEING SRM 51-30-03.
